Schizophrenia.com

I have been unable to climax since having a psychotic episode


#1

I am 27 and have experienced a first psychotic episode. I used to enjoy being able to masturbate, but since then I have been unable to climax. I am wondering if my psychosis has caused any psychological damage, or if it will just take time to recover?

Antipsychotic medications can have several possible sexual side-effects, including the problem you are experiencing. Many neurotransmitters and hormones play a role in maintaining normal sexual function, but if the function of any of these is altered by antidepressant or antipsychotic drugs, sexual dysfunction can occur.

http://www.theguardian.com/lifeandstyle/2014/nov/24/unable-to-climax-since-psychotic-episode-masturbating


#2

Antipsychotics like Risperdal are a libido killer


#3

This post was flagged by the community and is temporarily hidden.


#4

These things run in cycles. Don’t get alarmed about small issues.


#5

If you can’t live with the side effect, change meds.